\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Global attracting set, exponential decay and stability in distribution of neutral SPDEs driven by additive $\alpha$-stable processes

Abstract Related Papers Cited by
  • In this paper, we are concerned with a class of neutral stochastic partial differential equations driven by $\alpha$-stable processes. By combining some stochastic analysis techniques, tools from semigroup theory and delay integral inequalities, we identify the global attracting sets of the equations under investigation. Some sufficient conditions ensuring the exponential decay of mild solutions in the $p$-th moment to the stochastic systems are obtained. Subsequently, by employing a weak convergence approach, we try to establish some stability conditions in distribution of the segment processes of mild solutions to the stochastic systems under consideration. Last, an example is presented to illustrate our theory in the work.
    Mathematics Subject Classification: 60H15, 60G15, 39B05.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    D. Applebaum, Lévy Processes and Stochastic Calculus, 2nd Edition. Cambridge University Press, Cambridge, 2009.doi: 10.1017/CBO9780511809781.

    [2]

    J. Bao, Z. Hou and C. Yuan, Stability in distribution of neutral stochastic differential delay equations with Markovian switching, Statist. Probab. Lett., 79 (2009), 1663-1673.doi: 10.1016/j.spl.2009.04.006.

    [3]

    J. Bao and C. Yuan, Numerical analysis for neutral SPDEs driven by $\alpha$-stable processes, Infinite Dimen. Anal. Quant. Probab. Relat. Topics., 17 (2014), 1450031, 16 pp.doi: 10.1142/S0219025714500313.

    [4]

    Z. Dong, L. Xu and X. C. Zhang, Invariant measures of stochastic 2D Navier-Stokes equation driven $\alpha$-stable processes, Elec. Comm. Probab., 16 (2011), 678-688.doi: 10.1214/ECP.v16-1664.

    [5]

    U. Haagerup, The best constants in the Khintchine inequality, Studia Math., 70 (1981), 231-283.

    [6]

    N. Ikeda and S. Watanable, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, 1981.

    [7]

    Y. Liu and J. L. Zhai, A note on time regularity of generalized Ornstein-Uhlenbeck processes with cylindrical stable noise, C. R. Acad. Sci. Paris, Ser. I., 350 (2012), 97-100.doi: 10.1016/j.crma.2011.11.017.

    [8]

    S. Long, L. Teng and D. Xu, Global attracting set and stability of stochastic neutral partial functional differential equations with impulses, Statist. Probab. Lett., 82 (2012), 1699-1709.doi: 10.1016/j.spl.2012.05.018.

    [9]

    S. Mohammed, Stochastic Functional Differential Equation, Pitman, Boston, 1984.

    [10]

    A. Pazy, Semigroup of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.doi: 10.1007/978-1-4612-5561-1.

    [11]

    E. Priola and J. Zabczyk, Structural properties of semilinear SPDEs driven by cylindrical stable processes, Probab. Theory Relat. Fields., 149 (2011), 97-137.doi: 10.1007/s00440-009-0243-5.

    [12]

    G. Samorodnitsky and M. S. Taqqu, Stable Non-Gaussian Random Processes: Stochastic Models with Infinite Variance, Chapman & Hall, New York, 1994.

    [13]

    K. Sato, Lévy Processes and Infinitely Divisible Distributions, Cambridge University Press, Cambridge, 1999.

    [14]

    F. Y. Wang, Gradient estimate for Ornstein-Uhlenbeck jump processes, Stoch. Proc. Appl., 121 (2011), 466-478.doi: 10.1016/j.spa.2010.12.002.

    [15]

    J. Y. Wang and Y. L. Rao, A note on stability of SPDEs driven by $\alpha$-stable noises, Adv. Difference Equations., 2014 (2014), 11pp.doi: 10.1186/1687-1847-2014-98.

    [16]

    L. L. Wang and X. C. Zhang, Harnack inequalities for SDEs driven by cylindrical $\alpha$-stable processes, Potential Anal., 42 (2015), 657-669.doi: 10.1007/s11118-014-9451-4.

    [17]

    L. Xu, Ergodicity of the stochastic real Ginzburg-Landau equation driven by $\alpha$-stable noise, Stoch. Proc. Appl., 123 (2013), 3710-3736.doi: 10.1016/j.spa.2013.05.002.

    [18]

    D. Y. Xu and S. J. Long, Attracting and quasi-invariant sets of non-autonomous neural networks with delays, Neurocomputing, 77 (2012), 222-228.doi: 10.1016/j.neucom.2011.09.004.

    [19]

    L. G. Xu and D. Y. Xu, $P$-attracting and $p$-invariant sets for a class of impulsive stochastic functional differential equations, Comput. Math. Appl., 57 (2009), 54-61.doi: 10.1016/j.camwa.2008.09.027.

    [20]

    Y. C. Zang and J. P. Li, Stability in distribution of neutral stochastic partial differential delay equations driven by $\alpha$-stable process, Adv. Difference Equations, 13 (2014), 16pp.

    [21]

    X. C. Zhang, Derivative formulas and gradient estimates for SDEs driven by $\alpha$-stable processes, Stoch. Proc. Appl., 123 (2013), 1213-1228.doi: 10.1016/j.spa.2012.11.012.

    [22]

    Z. H. Zhao and J. G. Jian, Attracting and quasi-invariant sets for BAM neural networks of neutral-type with time-varying and infinite distributed delays, Neurocomputing., 140 (2014), 265-272.doi: 10.1016/j.neucom.2014.03.015.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(236) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return